# SDR DALA2019030501540

- Difficulty date: March 4, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,220 hours, 21,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0969965) DENT WEB - INTERCOSTAL BTW BS 500F TO BS 500G AND STR 26L AT FWD CARGO COMPARTMENT. REPLACED INTERCOSTAL (BAFFUE) BTW BST 500F TO BST 500TP STR 26L AT FWD CARGO COMPARTMENT ASPER ERA 575935-14.
